# SDR VNAA9808002

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE CREW HEARD A BANG NOISE, AND SAW A FLOCK OF BIRDS FLY AWAY FROM THE AIRCRAFT.  THE AIRCRAFT LANDED NORMALY, WITHOUT FURTHER PROBLEMS.  MAINTENANCE INSPECTED THE AIRCRAFT FOR DAMAGE FROM A BIRD STRIKE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-51-00.  NO DAMAGE WAS FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
